# SDR 9JLA20250425002

- Difficulty date: April 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N400CP
- Make and model: Cessna 560XL
- Aircraft serial: 5605716
- Aircraft time: 6,025 hours, 4,888 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 0110221310
- Part serial: 2JL010792
- Condition: Failed
- Location: Zone 300
- Part time: 4 hours, 4 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

"AUTO PILOT FAIL" CAS MESSAGE REMAINS ILLUMINATED AFTER PREFLIGHT TEST
